Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
123 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Light headed nauseous migraine fatigue increased heart rate

Premium Questions

Dr. Sameer Maheshwari MD

I have been having increased heart rate which became severe last night after getting out of bed. My .... It's like my brain can't shut off and when I close my eyes I can see light spots and my... View answer

Answered by : Dr. Sameer Maheshwari ( Cardiologist)
Dr. Benard Shehu MD

up. They disappear with activity / exercise. I am also very easily out of breath and light headed. I ... more episodes of racing heart, not lasting longer than 20 seconds, but often stopping and... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr. Ajay Panwar MD

I am feeling light headed and clammy since getting ready for work this morning. I feel like my heart is racing, too. Since I came to work and eat a little something I feel a little better. But I am ... View answer

Answered by : Dr. Ajay Panwar ( Neurologist)
Dr. Albana Sejdini MD

Hi, I'm experiencing for the first time, being light headed, not dizzy but walking as if I'm slightly drunk and I do take medications for heart decease, anxiety , blood pressure, etc...please advise ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Seikhoo Bishnoi MD

been on the above meds for about 5 years. July 3rd she was hospitalized with a heart rate of 36. They immediately stopped all her meds for 3 days saying it was the meds that were causing the low heart... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)

Public Forum Discussions

Dr.     Bhanu Partap MD

I ve noticed in increase in my heart rate resting normally I m around 80 bpm now I m 98-99 bpm at rest. Fatigued thru out the day nauseous more often than normal ( I have GERD and a hiatal... View answer

Answered by : Dr. Bhanu Partap ( Cardiologist)
Dr. Ilir Sharka MD

to combat my fatigue. Not as much now that I am older (41) but it was always a major factor. My question is ... am heading towards prediabetes. Are high fasting numbers something that should concern me ... View answer

Answered by : Dr. Ilir Sharka ( Cardiologist)
Dr. Benard Shehu MD

I was at my specialist today and they were worried about my heart rate. It was 126 at the end of my ... light headed. I also have a cold going on. I feel at times like someone is sitting on my... View answer

Answered by : Dr. Benard Shehu ( Cardiologist)
Dr. Michelle Gibson James MD

During a routine bike ride today, my heart began to race and I felt light headed. I stopped to rest and found my heart rate to be 140 after 1 min of rest. I am in good shape and exercise... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr. Nisha Prakash MD

Hello, I am 39 years old and sometimes I get heart rate increases sometimes and either headache or a little light headed. I have been in ER twice and doctors can t find anything wrong. Other... View answer

Answered by : Dr. Nisha Prakash ( General & Family Physician)

Mobile Questions and Answers

Dr.  Shahid Hassan MD

get examined for cause of increase heart rate

Dr. Raju A.T MD

Nightmares are usually stressful periods and can lead to sympathetic symptoms like increased heart rate and increased sweating.

Dr.  Abubakar Siddiqh MD

yes.nasal decongestants can cause tachycardia (increased heart rate)